# SDR C2XA04SH337

- Difficulty date: May 31, 2004
- Submitted: May 31, 2004
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 7,567 hours, 5,755 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 14576603013
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LEFT HAND LOWER COWLING RIB AT STATION NX-2180.0 WAS FOUND TO HAVE A HOLE CHAFED IN IT.  MAINTENANCE PERFORMED A DOUBLER REPAIR TO THE AFFECTED AREA IAW EMB 145 SRM 54-10-07 FIGURE 201.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
